# SDR IPXA2574448

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBOARD 251XBF HAS DELAMINATION.  REPLACED FLOORBOARD IAW EO B757-5320-9692-H.
